my ten year old daughter began taking this medication for a urinary tract infection she has had a cough every since
Is the cough productive? If so, what color is the sputum? Maybe you should put a humidifier in her room at night. It could be coincidental that she started these antibiotics about the same time as the weather warmed up and the AC was turned on. The AC pulls the moisture out of the air, and could be drying her sinuses and throat out causing a cough. It certainly can't hurt to try a humidifier. Just a thought.
- Ampicillin Information for Consumers
- Ampicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ampicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2010 • 1 answer
Posted 21 Nov 2011 • 1 answer
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Posted 21 Sep 2017 • 1 answer